Jump to content
Acne.org
  • entries
    18
  • comments
    2
  • views
    6,018

Day 35

Hooky

288 views

It is Sunday the 22nd of May 2011 and I have now passed a month of being on Accutane. I would say so far the results on my neck have been very good, but my back the most severe part still hasn't changed and is still really bad. On Tuesday the 17th of May 2011 I had an appointment with my Dermatologist and he has put up my dose from 20mg a day to 40mg every other day and 60mg every other day (He wanted to put me on 50mg but the pills don't come in 10mg sizes so for example I take 40mg on Monday and then 60mg on Tuesday and 40mg on Wednesday and 60mg on Thursday etc etc. I am expecting to see an improvement within the next month (so after I have been on Accutane for 2 months) but we will se what happens. As side effects go I am still just suffering with my lips being very dry and peeling and my face and arms are mildly dry. I moisturize twice a day to combat the dryness. Other than that my eyes recently have been stinging a tiny bit which is a little uncomfortable but there you go. On Tuesday my Dermatologist said that he expects me to be on this drug for another 14 weeks (so if he were to be correct that would mean I finish on August the 30th 2011). I would say the severity of my acne on my back is at a 7.5/10 but we'll see what happens.



2 Comments


Recommended Comments

good luck on the accutane :)Are you suffering for any depression because I have a feeling that I'm going to be put on this pill soon.I've been on like 20 antibiotics and they all lose effect within a month after I use them. So anyways I was asking because we're about the same age, so thanks :-

Share this comment


Link to comment

Hey there, no I am lucky enough to not suffer from depression as a side effect, that may be luck, or it may be the fact that I am generally quite a happy person. (: Good luck if you do go on it. The side effects really arn't to much of a hassel so far for me atleast, (touch wood) however everyone is different... (:

Share this comment


Link to comment
×